IIUM Repository

Measurable bundles of C*-algebras over ideals

Ganiev, Inomjon and Mukhamedov, Farrukh (2013) Measurable bundles of C*-algebras over ideals. Journal of Physics: Conference Series, 435 (1). pp. 1-5. ISSN 1742-6588 (P), 1742-6596 (O)

[img] PDF
Restricted to Registered users only

Download (565kB) | Request a copy


Let (­;§; ¸) be a measurable space with a finite complete measure ¸ and L0 = L0(­) be an algebra of equivalence classes of complex measurable functions on ­: In the present paper we define C¤-algebras over ideals of L0: It is proved that any C¤-algebra over ideal can be represented as measurable bundle of C¤-algebras.

Item Type: Article (Journal)
Additional Information: 6672/30036
Uncontrolled Keywords: Equivalence classes; Mechanics; space,
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Assoc.prof Inomjon Ganiev
Date Deposited: 24 Jul 2013 12:26
Last Modified: 13 Jul 2014 16:18
URI: http://irep.iium.edu.my/id/eprint/30036

Actions (login required)

View Item View Item


Downloads per month over past year